Tiropramide에 의해 발생한 전신두드러기 1예
A Case of Urticaria and Angioedema Induced by Tiropramide
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Background: Tiropramide (Tiropa^Ⓡ), a widely prescribed drug, has rarely shown adverse reactions. We report the first case of drug adverse reactions with tiropramide. Case History: A 45 year old female patient complained of hives on the whole body with perioral and periorbital angioedema 2 hours after taking a drug containing tiropramide. Results: The intradermal skin test with tiropramide showed a weakly positive reaction. The oral challenge test was performed with tiropramide and resulted in urticaria and angioedema after 3 hours. The patient was confirmatively diagnosed with drug adverse reactions by tiropramide. Conclusion: Although the incidence of drug adverse reactions induced by tiropramide is rare, clinicians should be aware of this adverse reaction in clinical practice.
Abstract
Background: Tiropramide (Tiropa^Ⓡ), a widely prescribed drug, has rarely shown adverse reactions. We report the first case of drug adverse reactions with tiropramide. Case History: A 45 year old female patient complained of hives on the whole body with perioral and periorbital angioedema 2 hours after taking a drug containing tiropramide. Results: The intradermal skin test with tiropramide showed a weakly positive reaction. The oral challenge test was performed with tiropramide and resulted in urticaria and angioedema after 3 hours. The patient was confirmatively diagnosed with drug adverse reactions by tiropramide. Conclusion: Although the incidence of drug adverse reactions induced by tiropramide is rare, clinicians should be aware of this adverse reaction in clinical practice.
참고문헌 (12)
- Arigoni R, "Pharmacokinetics of tiropramide after single doses in man", Arzneimittelforschung, 36, pp.738~744 (1986)
- Takayanagi I, "Pharmacological properties of tiropramide, an antispasmodic drug", Gen Pharmacol, 20, pp.335~339 (1989)
- Kim IS, "A case of maculopapular rash after taking Tiropramide", Korean J Med, 77, pp.727~ (2009)
- Choi JW, "Drug for mobility disorders in gastrointestinal tract, pharmacology. 7th ed", pp.542~543 (2003), Shinilbooks
- Setnikar I, "Antispasmodic activity of tiropramide", Arzneimittelforschung, 39, pp.1109~1114 (1989)
- Uruno T, "Possible mechanisms of action of the antispasmodic agent tiropramide in the isolated detrusor from rats", Jpn J Pharmacol, 60, pp.275~280 (1992)
- Lim YG, "Effect of cisapride and tiropramide on oral to cecal transit time by means of hydrogen breath test", Korean J Med, 46, pp.681~689 (1994)
- Yoon CY, "Inhibitory effects of tiropramide and propiverine HCI against smooth muscle contraction of rat urinary bladder: in-vitro muscle strip study", Korean J Urol, 38, pp.455~462 (1997)
- 김효정, "라니티딘에 의해 유발된 아나필락시스 1예", 천식 및 알레르기, 30(2), pp.140~143 (2010), 대한천식알레르기학회
- Demirkan K, "Anaphylactic reaction to drugs commonly used for gastrointestinal system diseases: 3 case reports and review of the literature", J Investig Allergol Clin Immunol, 16, pp.203~209 (2006)
- Reshef A, "The pattern and kinetics in human skin of erythema and mediators during the acute and late-phase response (LPR)", J Allergy Clin Immunol, 84, pp.678~687 (1989)
- Abul KA, "Immidiate hypersensitivity reaction: cellular and molecular immunology 6th ed", pp.465~466 (2008), Epublic
